Publication
Title
Multiple equilibria and indifference-threshold points in a rational addiction model
Author
Abstract
Language
English
Source (journal)
Central European journal of operations research. - New York
Publication
New York : 2013
ISSN
1435-246X
Volume/pages
21:3(2013), p. 507-522
ISI
000322669300001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.09.2013
Last edited 29.01.2018
To cite this reference